# SDR DALA2024123012098

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N521DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11082
- Aircraft time: 9,632 hours, 2,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5021, FOUND CLASS 1 CIDS FAULT DURING SVC CHK. CORRECTIVE ACTION: FOUND EPSU 13WL FAULT DURING CIDS BITE. REPLACED EPSU 13WL PER A321 AMM 33-51. CKS GOOD. (LP 6714971)
